# SDR SWAA010995

- Difficulty date: March 31, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 52,745 hours, 53,554 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 6962014
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND WING CENTER SECTION REAR SPAR ZEE STIFFENER CRACKED AT LBL 6.15.  REPAIRED STIFFENER PER SWA RA.
